I went against my endo's recommendation and choose what I thought to be the least invasive drug with the fewest side effects after I was unable to take Fosamax. I am currently taking Evista, Ca and Vit D but I am scheduled for my second bone scan. I am hoping to have made progress but my doctor is not hopeful. He wants me to choose between Forteo and Tymlos. He says I am not building bone and these are the best options for this issue. I don't want to take any of these drugs… read more
I find after my day of housework I am exhausted by 4 pm and ready for bed by 7pm. Anyone experiencing this could u share. Feeling so alone. My spouse gets so tired of me being tired so early in the evening!!
My body doesn’t seem to absorb vit d even when I was taking 10000units as my level was 17.
I am now on 2000 units daily and still only in the high 20.
I include items that contain vit d in my food,
My density score was T-2.9 when diagnosed year ago at 58
What can I do
I had been on Prolia about 6 years. It wasn't helping much but at least I wasn't getting worse.
Then because of a change in medical personnel at the center where I got it, there was a brief delay about 4 weeks or so) in getting my shot. There were no warnings about the danger of delay; I was just told my appointment would be later when the new doctor was available, and there were no warnings in Amgen's info to alert me. As a result I suffered three vertebral fractures and have… read more
My Endocrinologist wants me to take Forteo for 2 years by injection everyday as a bone builder. I am eligible through the Government as I had A femoral fracture due to the medication I was taking. My Doctor has to make application on my behalf to put me on the program. Side effects dizziness, leg cramps, soreness due to the injections. I would like your input on this program. Thank you.
I have degenerative osteoarthritis of my Lower spine which has caused sciatica to my right leg , the pain is unbearable especially in the mornings, I’ve tried stretches and am quite active but it seems that after I relax the pain gets worse , it’s been going on for 5 months now sometimes it wakes me up during the night